# SDR SWIA971951

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 14,186 hours, 19,117 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Socket
- Condition: Loose
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT RIGHT AHRS FAILED.  RETURNED TO SLC.  RESET ON GROUND AFTER LANDING.  FOUND FUSE SOCKET LOOSE.  REINSERTED ONE 107 FUSE AND SECURED.  OPS CHECKS GOOD.
